MathSciNet Relay Station
MathSciNet bibliographic data
MR1800754 20E32 (20D05 20P05)
Guralnick, Robert M.; Kantor, William M. Probabilistic generation of finite simple groups. Special issue in honor of Helmut Wielandt. J. Algebra 234 (2000), no. 2, 743–792.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement